# SDR USAA001929

- Difficulty date: November 13, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH IN TWO PLACES, BS 178, LBL 5.5, WL 201, 198 BBL 0, WL 190.  DOUBLER REPLACED PER EA 68454.  (M)
